# SDR DALA2017072705713

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR SUPPORT BL 0, BETWEEN BS 1309 AND 1287.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-30-2, 51-30-5, AND DWG 9936580, REV BW.
